# SDR ASOA05285

- Difficulty date: March 11, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL THE LEF Z-FLOOR SUPPORT AT FRAME 39-40 AND THE RIGHT Z-FLOOR SUPPORT BETWEEN FRAME 39 AND 41 WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT Z-FLOOR SUPPORT AT FRAME 39-40 AND THE RIGHT Z-FLOOR SUPPORT BETWEEN FRAME 39 AND 41 IAW SRM 51-25-01.  (M)
